Remarks on a Constrained Optimization Problem for the Ginibre Ensemble

Scott N. Armstrong, Sylvia Serfaty, Ofer Zeitouni

Research output: Contribution to journalArticle

Abstract

We study the limiting distribution of the eigenvalues of the Ginibre ensemble conditioned on the event that a certain proportion lie in a given region of the complex plane. Using an equivalent formulation as an obstacle problem, we describe the optimal distribution and some of its monotonicity properties.

Original languageEnglish (US)
Pages (from-to)945-958
Number of pages14
JournalPotential Analysis
Volume41
Issue number3
DOIs
StatePublished - Sep 26 2014

Keywords

  • Ginibre ensemble
  • Large deviations
  • Obstacle problem

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Remarks on a Constrained Optimization Problem for the Ginibre Ensemble'. Together they form a unique fingerprint.

Cite this